# SDR 2003FA0000881

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N312K
- Make and model: Amd FALCONF
- Aircraft serial: 324
- Aircraft time: 7,808 hours, 4,838 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 4,646 hours, 2,678 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 211800260
- Part serial: 81A0018
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 4,890 hours, 2,814 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NR 2 ENG EXPERIENCED AN UN-COMMANDED ENG SHUTDOWN. CREW OBSERVED THE ENG COMPUTER 2 CB (201E2) HAD TRIPPED. POWER LEVER WAS PUT IN CUT-OFF, A/C RETURNED TO RAMP. INSP OF NR 2 ENG INTAKE AND EXHAUST AREAS WAS NORMAL.  MAINT TROUBLESHOOTING REVEALED NR 2 DIGITAL ELECTRONIC ENGINE CONTROL (DEEC) TO BE DEFECTIVE. CB COULD NOT BE RESET; IN ADDITION THE DEFECTIVE DEEC CAUSED EMERGENCY BATTERY (93E2) CIRCUIT BREAKER TO OPEN. THE DEFECTIVE PART WAS REPLACED WITH A SERVICEABLE UNIT, CIRCUIT BREAKERS WERE RESET AND DEEC WAS ADJUSTED / TESTED IAW MFG SPECIFICATIONS AND AC WAS RETURNED TO SERVICE.  ABOVE MALFUNCTION SHOULD HAVE CAUSED ENG TO TRANSFER TO MANUAL MODE AND NOT CAUSED AN ENGINE SHUTDOWN.
